# SDR C2XA09TY130

- Difficulty date: June 20, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 24,071 hours, 22,313 cycles
- System (JASC): 5755 · Spoilers
- Part: Attach Bracket
- Part number: 14567066401
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT GROUND SPOILER MIDDLE ATTACH BRACKET HAS MIGRATING HAT BUSHINGS.  REMOVED AND REPLACED BOTH LT AND RT BRACKETS IAW EMB 145 SRM 51-20-03.
